Publications > Artigos ou Capítulos em Livros Editados

An Issue About the Existence of Solutions for a Linear Non-autonomous MTFDE

Teodoro, Filomena

In: Pinelas S., Došlá Z., Došlý O., Kloeden P. (eds). Differential and Difference Equations with Applications, Springer. DOI: 10.1007/978-3-319-32857-7_12, 164 (2016), 119-129

This article is concerned with the existence of solution of a certain non-autonomous linear delayed-advanced differential equation. The main objective is to provide the proof of a theorem introduced in Lima et al. (J. Comput. Appl. Math. 234(9):2732–2744, 2010) about existence of solution of a class of mixed-type functional differential equations (MTFDEs). It is an effort to complete the theoretical basis of some computational methods introduced earlier to solve numerically such equations, which were deduced making use of that theorem.